# SDR ASOA201000748

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 15,436 hours, 10,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT JUST AFT OF THE EMERGENCY EXIT DOOR IS INOP.  REMOVED AND REPLACED RT MIDDLE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD.
